# SDR HEEA088435

- Difficulty date: July 22, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,469 hours
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7001840903
- Part serial: 84051278
- Condition: Inoperative
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR TRANSCEIVER INOPERATIVE.
